In this paper, we investigate the relationships among hypergeometric series, truncated hypergeometric series, and Gaussian hypergeometric functions through some families of â€œhypergeometricâ€ algebraic varieties that are higher dimensional analogues of Legendre curves.
Publication Source (Journal or Book title)
Association for Women in Mathematics Series
Deines, A., Fuselier, J., Long, L., Swisher, H., & Tu, F. (2016). Hypergeometric Series, Truncated Hypergeometric Series, and Gaussian Hypergeometric Functions. Association for Women in Mathematics Series, 3, 125-159. https://doi.org/10.1007/978-3-319-30976-7_5